... 9 days now. Its been hell but seems to be getting better. When will this drug and withdrawal symptoms be out of my system?
Hi, i am assuming that the way you worded your question, you quit cold turkey?? Excuse me if i am wrong! SNRI's should be tapered to reduce withdrawal symptoms. "Stopping Venlafaxine abruptly may result in one or more of the following withdrawal symptoms: irritability, nausea, feeling dizzy, vomiting, nightmares, headache, and/or paresthesias (prickling, tingling sensation on the skin)". Depression is also highly likely.
From what i have read, the worst symptoms occur during the first 2-3 days, "After 2 to 3 weeks continued improvement and the beginning of more *normal* behaviour with less impact of the side effects", "After 2 to 3 months full recovery of personality at the end of the process *(Presumably there is ongoing recovery and benefit in this time frame at any consolidation level)*." I understand this is a lot of scientific information and quotes, but hopefully it will make sense to you? In the meen time you can use OTC treatments to treat your symptoms... if you find an onset of severe depression/anxiety or thoughts of harming yourself, please contact your doctor/psychiatrist asap! I hope you are feeling better soon!
Yes we are all different but cold turkey is very hard but it can be different for any person as far as it clearing out of your system. minimum of a month and then it is not uncommon to take as long as at least 3 months if you have any real bad side effects check with your doctor. This is why the doctor kept uping the dose little by little and this is the same way of going off of it. have a good weekend.
Jeremy so is this doctor going to change or give you some kind of benzo now??? or are you going to find a different doctor. Better get it set up prior to the side effects or withdrawals getting any worse but everyone is different I had very little problem when I stoped the Effexor generic.but ended up going back on to it .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2014 • 3 answers
Updated 20 Feb 2015 • 2 answers
Updated 25 Apr 2016 • 1 answer
Updated 20 May 2018 • 1 answer
Updated 9 Oct 2018 • 2 answers